# SDR QMLA2023100420081

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 9,258 hours, 17,782 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,263 hours, 13,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5900081
- Part serial: 3004004855
- Condition: Odor
- Location: Air Con Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: K, H

## Discrepancy

PILOT REPORTED SMOKE SMELL IN CABIN, TURNED OFF THE A/C SYSTEM AND SMELL WENT AWAY.  LANDED AT BASE WITH NO FURTHER ISSUES.  MECHANIC ON SITE FOUND WHERE A/C COMPRESSOR CLUTCH WAS INOP.
